Journal of the Mathematical Society of Japan

Sharp characters with irrational values

Dean ALVIS and Sôhei NOZAWA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 48, Number 3 (1996), 567-591.

Dates
First available in Project Euclid: 12 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1226499251

Digital Object Identifier
doi:10.2969/jmsj/04830567

Mathematical Reviews number (MathSciNet)
MR1389996

Zentralblatt MATH identifier
0866.20004

Subjects
Primary: 20C15: Ordinary representations and characters

Citation

ALVIS, Dean; NOZAWA, Sôhei. Sharp characters with irrational values. J. Math. Soc. Japan 48 (1996), no. 3, 567--591. doi:10.2969/jmsj/04830567. https://projecteuclid.org/euclid.jmsj/1226499251


Export citation